# SDR TWAA0000804

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON AFT PRESSURE BULKHEAD AT BOTTOM CENTER END TIE AND BULKHEAD.  REMOVED CORROSION IN ACCORDANCE WITH SRM 51-10-3, PAGE 21-22 AND SPM 6-80-01, PAGE 1 AND 2.
